# SDR DL72S011071

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,978 hours, 44,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 574702572
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN NR 1 L/E FLAP OUTER SURFACE OUT OF INBD LIP HINGE CUTOUT.  REPAIR PER M/M 57-53-000-8.
